Journal article icon

Journal article

Ada Lovelace, mathematician

Publication status:
Published
Peer review status:
Reviewed (other)

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Publisher:
Institute of Mathematics and its Applications
Journal:
Mathematics Today More from this journal
Volume:
51
Issue:
6 (December)
Pages:
254-255
Publication date:
2015-01-01
ISSN:
1361-2042
Pubs id:
pubs:597654
UUID:
uuid:922e6961-dba6-4a50-a161-bf6cd2698752
Local pid:
pubs:597654
Source identifiers:
597654
Deposit date:
2016-01-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP